Z/m-graded Lie algebras and perverse sheaves, I
Author(s)Lusztig, George; Yun, Zhiwei
MetadataShow full item record
We give a block decomposition of the equivariant derived category arising from a cyclically graded Lie algebra. This generalizes certain aspects of the generalized Springer correspondence to the graded setting.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Representation Theory of the American Mathematical Society
American Mathematical Society (AMS)
Lusztig, George, and Zhiwei Yun. “Z/m-Graded Lie Algebras and Perverse Sheaves, I.” Representation Theory of the American Mathematical Society 21, no. 12 (September 14, 2017): 277–321.
Final published version